All Twenty Nails Affected: Aripiprazole-Induced Photo-Onycholysis in an 11-Year-Old Boy.
Аннотация
Photo-onycholysis is a phototoxic reaction characterized by separation of the nail plate following light exposure and medication use. While commonly associated with antibiotics and psoralens, newer agents have also been implicated. We present the case of an 11-year-old male who developed diffuse brown discoloration, onycholysis, and onychomadesis of all 20 nails one month after starting liquid aripiprazole. The pattern of involvement on sun-exposed digits, preference for open-toed footwear, and exclusion of other triggers supported a diagnosis of drug-induced photo-onycholysis. The patient was managed with topical anti-inflammatories, vinegar soaks, and strict photoprotection, and was referred for dermatologic and podiatric follow-up. This case emphasizes the need for awareness of nail phototoxicity associated with atypical antipsychotics and the importance of prompt recognition to avoid unnecessary interventions.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.